Robust Bayesian inference for seemingly unrelated regressions with elliptical errors
Ng, V.M. (2002) Robust Bayesian inference for seemingly unrelated regressions with elliptical errors. Journal of Multivariate Analysis, 83 (2). pp. 409-414.
*Open access, no subscription required
Bayesian inference is considered for the seemingly unrelated regressions with an elliptically contoured error distribution. We show that the posterior distribution of the regression parameters and the predictive distribution of future observations under elliptical errors assumption are identical to those obtained under independently distributed normal errors when an improper prior is used. This gives inference robustness with respect to departures from the reference case of independent sampling from the normal distribution.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Engineering Science|
|Copyright:||© 2002 Elsevier Science|
|Item Control Page|